# SDR BAQA093829

- Difficulty date: March 12, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 5,172 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 117884141
- Part serial: 024101
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW CSAS MADE UNCOMMANDED YAW OSCILLATIONS IN NORMAL AND STANDBY MODE AT APPROX. TWO SECOND INTERVALS. UNIT WAS INSTALLED 02/16/2004  AT A/C TT 5145.8 AND WAS REMOVED 03/12/2004 AT A/C TT 5172.2 FOR A TOTAL OF 26.4 HOURS. LAST REPAIR REF RO 9-090006-18 MMIR CLAIM NR 91640 (ALSO A WARRANTY REPAIR FOR UNIT FAILING OUT OF BOX). THIS WILL BE THE THIRD REPAIR ON THIS UNIT IN 8 MONTHS.
